# SDR UIEA2024010500005

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,066 hours, 20,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 36177
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHTING INOP,Â R2 EMERGENCY EXIT LIGHTING INOP & RIGHT OVERWING EMERGENCY EXIT LIGHTS INOP( LP 1691904 M13: REMOVED AND REPLACED PWR SUPPLY M730 IAW AMM 33-51-07. OPS CHECKS GOOD.  /  LP 1691904 M14: R/R EMERGENCY POWER SUPPLY M732 IAW B767 AMM 33-51-07. OPS CHECK GOOD. NO FURTHER DEFECTS AT THIS TIME.  /  LP 1691905 M16: REMOVED & REPLACED PWR SUPPLY M734 IAW AMM 33-51-07. OPS CHECKS GOOD  /  LP 1691905 M17: REMOVED AND REPLACED PWR SUPPLY M731 IAW AMM 33-51-07. OPS CHECKS GOOD.  /  PN'S: 36177, 52545, 15866 & 17434 )
